# SDR UPS00832429

- Difficulty date: April 20, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING EXTERNAL SKIN IS CRACKED AT STA XFS 310.250 (LOWER SURFACE).  REPAIRED AREA IAW SRM 57-3-3 FIG 5.
